# SDR SWIA2023062900006

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 44,548 hours, 40,634 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

*ODI MGMT APPROVAL REQUIRED*D:GEAR DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGE. COMPLIED WITH DISAGREE QRH. MESSAGES CLEARED AND GEAR CONFIRMED DOWN BY ATC. RETURN TO FIELD ACCOMPLISHED. PSEU CODES. S23FAR, S35NEAR, S22FAR, S31FAR, S32FAR, S21NEAR, S30FAR DI14DOWN DI15DOWN.C:MEL 32-30-1CAT "A" DUE 1 FLT DAYGEAR DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGE. COMPLIED WITH DISAGREE QRH. MESSAGES CLEARED AND GEAR CONFIRMED DOWN BY ATC. RETURN TO FIELD ACCOMPLISHED. (FLT 5774 FILED CLOSED)JUN 26, 2023  STATION: SDF--PULLED PSEU CODES PER FIM 32-60-05. PSEU CODES. S23FAR, S35NEAR, S22FAR, S31FAR, S32FAR, S21NEAR, S30FAR DI14DOWN DI15DOWN.  DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS COMPLIED WITH. AIRCRAFT OK FOR SERVICE. JUN 28, 2023  STATION: SBN -- AIRCRAFT APPROVED FOR RELEASE FROM ODI BY JOSH KELLY SENIOR MANAGER OF MXREF CP 26813617, CP 26813155, CP 26813153, AND CP 26813150 FOR MX PERFORMED
